# SDR ASAA0976801

- Difficulty date: October 14, 2009
- Submitted: October 16, 2009
- Operation: Air carrier
- Aircraft: N609AS
- Make and model: Boeing 737790
- Aircraft serial: 29752
- Aircraft time: 35,619 hours, 15,960 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 14A50404
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 5 SLAT EXTERNAL SKIN CRACKED AT ACTUATOR MOUNT LOCATION APPROX .25.  REPAIRED RIGHT WING NR 5 SLAT.
